# SDR AALA202503264549

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 35,203 hours, 15,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 312 TO BS 328 AT RBL 31. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
